# SDR DJFA2018104267001

- Difficulty date: October 27, 2014
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 1,844 hours, 1,219 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM NEUTRAL FAIL CASS MESSAGE COMES ON IN DESCENTS (BETWEEN SETTINGS OF 13.5 -13,9 ). REMOVED AND REPLACED PITCH TRIM ACTUATOR ON 467500-1003. REMOVED SN 0141 AND INSTALLED SN 0058. ACCOMPLISHED HORIZONTAL STABILIZER ELECTRICAL STOP-FUNCTIONAL CHECK, CHECKS GOOD.
